# SDR 95ZZZM177

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Shear
- Location: Bs 2040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD SHEARED ON LAP SEAM NR 34R STATION 2040 JUST AFT OF BULK CARGO DOOR.  REMOVED RIVET, NO CORROSION FOUND, CLEANED AND SEALED AREA AND REPLACED RIVET AS PER BOEING SRM 51-30-02.
